Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The differential closure of a differential field


Author: Gerald E. Sacks
Journal: Bull. Amer. Math. Soc. 78 (1972), 629-634
MSC (1970): Primary 02H15; Secondary 12H05
DOI: https://doi.org/10.1090/S0002-9904-1972-12969-0
MathSciNet review: 0299466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Vaught, Denumerable model of complete theories, infinitistic methods, Proc. Sympos. Foundations of Math. (Warsaw, 1959), Pergamon Press, Oxford; PWN, Warsaw, 1961, pp. 303-321. MR 32 #4011. MR 186552
  • 2. M. Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514-538. MR 31 #58. MR 175782
  • 3. L. Blum, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1968.
  • 4. I. Kaplansky, Maximal fields with valuations, Duke Math. J. 9 (1942), 313-321. MR 3, 264. MR 6161
  • 5. A. Robinson, Problems and methods of model theory, Aspects of Math. Logic (C.I.M.E., Varenna, 1968), Edizioni Cremonese, Rome, 1969, pp. 181-266. MR 41 #5208. MR 260584
  • 6. Ju. L. Eršov, On elementary theory of maximal normalized fields, Algebra i Logika Sem. 4 (1964), no. 3, 31-70. (Russian) MR 33 #1307. MR 193086
  • 7. A. Seidenberg, An elimination theory for differential algebra, University of California, 1965, pp. 31-66. MR 82487
  • 8. G. Sacks, Saturated model theory, Benjamin, New York, 1972. MR 398817
  • 9. S. Shelah, Uniqueness and characterization of prime models over sets, J. Symbolic Logic (to appear).
  • 10. L. Harrington, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1973.
  • 11. C. Wood, Ph.D. Thesis, Yale University, New Haven, Conn., 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H15, 12H05

Retrieve articles in all journals with MSC (1970): 02H15, 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12969-0

American Mathematical Society